# SDR HNAA2020062900182

- Difficulty date: June 12, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 37,060 hours, 32,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 2L IS CRACKED AT FR 75. MAINTENANCE: REPAIRED IAW EO1-53-20-0238.
